Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 431671, 10 pages
http://dx.doi.org/10.1155/2014/431671
Research Article

Global Stability and Hopf Bifurcation of a Predator-Prey Model with Time Delay and Stage Structure

1School of Mathematics and Statistics, Hebei University of Economics & Business, Shijiazhuang 050061, China
2Department of Basic Courses, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 10 June 2013; Accepted 6 January 2014; Published 25 February 2014

Academic Editor: Keshlan S. Govinder

Copyright © 2014 Lingshu Wang and Guanghui Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zizhen Zhang, Dianjie Bi, and Tao Zhao, “Delay induced Hopf bifurcation in a worm propagation model with partial immunization,” Journal of Zhejiang University, Science Edition, vol. 43, no. 3, pp. 279–285, 2016. View at Publisher · View at Google Scholar
  • Suzanne L. Robertson, Shandelle M. Henson, Timothy Robertson, and J. M. Cushing, “A matter of maturity: To delay or not to delay? Continuous-time compartmental models of structured populations in the literature 2000-2016,” Natural Resource Modeling, pp. e12160, 2018. View at Publisher · View at Google Scholar